Calderón-Zygmund operators, para-accretive functions and interpolation.

Guy David; Jean-Lin Journé; Stephen Semmes

Revista Matemática Iberoamericana (1985)

  • Volume: 1, Issue: 4, page 1-56
  • ISSN: 0213-2230

How to cite

top

David, Guy, Journé, Jean-Lin, and Semmes, Stephen. "Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation.." Revista Matemática Iberoamericana 1.4 (1985): 1-56. <http://eudml.org/doc/39831>.

@article{David1985,
author = {David, Guy, Journé, Jean-Lin, Semmes, Stephen},
journal = {Revista Matemática Iberoamericana},
keywords = {Operadores de Calderón-Zygmund; Espacios de interpolación; Operadores pseudodiferenciales; Operadores acretivos; Curvas de Lipschitz; Integral de Cauchy; boundedness criteria; singular integral operators; para-accretive functions; Cotlar-type almost-orthogonal decompositions; Littlewood-Paley decompositions},
language = {fre},
number = {4},
pages = {1-56},
title = {Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation.},
url = {http://eudml.org/doc/39831},
volume = {1},
year = {1985},
}

TY - JOUR
AU - David, Guy
AU - Journé, Jean-Lin
AU - Semmes, Stephen
TI - Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation.
JO - Revista Matemática Iberoamericana
PY - 1985
VL - 1
IS - 4
SP - 1
EP - 56
LA - fre
KW - Operadores de Calderón-Zygmund; Espacios de interpolación; Operadores pseudodiferenciales; Operadores acretivos; Curvas de Lipschitz; Integral de Cauchy; boundedness criteria; singular integral operators; para-accretive functions; Cotlar-type almost-orthogonal decompositions; Littlewood-Paley decompositions
UR - http://eudml.org/doc/39831
ER -

Citations in EuDML Documents

top
  1. Pascal Auscher, Étude de l’opérateur b D a D
  2. Y.-S. Han, Triebel-Lizorkin spaces on spaces of homogeneous type
  3. Pascal Auscher, Philippe Tchamitchian, Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux)
  4. Garth Gaudry, Tao Qian, Silei Wang, Boundedness of singular integral operators with holomorphic kernels on star-shaped closed Lipschitz curves
  5. Tao Qian, Singular integrals with holomorphic kernels and Fourier multipliers on star-shaped closed Lipschitz curves

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.